# SDR FDEA201502210574

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 814 hours, 28,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: AWE73875
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DAMAGE, APPROX 1.5" X 1.5", FOUND ON UPPER AFT SIDE OF COVER PANEL INSIDE OF L1 DOOR.  REPAIRED DAMAGE TO L1 DOOR COVER.
